Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Had hysterectomy, uterus and both ovaries removed. Started Premarin after mood swings, high BP and muscle loss

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11713 Questions
Hi, I had a hysterectomy last October, uterus and both ovaries removed. Started Premarin after mood swings, high blood pressure. Doing well with that, but so discouraged with the loss of muscle tone in my skin and the layer of fat that seems to be everywhere, I weigh 125 and am 5'3". I work out 2 - 3 times per week. Is there anything to do to stop that yucky layer of fat that seems to be right under my skin no matter what I do>
Posted Tue, 27 Aug 2013 in Women's Health
Answered by Dr. Rakhi Tayal 17 minutes later
Thanks for trusting us with your health concern.
The weight gain and the extra fat layer that you are having is likely to be due to the hormonal tablets that you are taking.
This is usually seen more in the first few months and then it gradually levels off. You can also discuss the alternative options like phytoestrogens with your gynecologist if the post menopausal symptoms are not very severe. These are the natural supplements which take care of the mild post menopausal symptoms.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor